# SDR 07FDEA04607

- Difficulty date: October 16, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Part number: A5734008
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT TOP SKIN ON WHOLE AREA AROUND FASTENER HOLES.  REPAIR PERORMED BY BLENDOUT CORROSION, OVERSIZING THE HOLES AND FLAP PEENING IAW EA 6-5720-112522 AND RAS/BAE/1005287/2007 ISS A.
